# SDR AC2A072773

- Difficulty date: January 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- Aircraft time: 8,145 hours
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6898683
- Part serial: 38133
- Condition: Debonded
- Location: 4th Stage
- Part time: 377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADES FAILED TO TURN BY SPECIFIED N1 SPEED UPON STARTING ENGINE. IT WAS DETERMINED THAT SOMETHING INSIDE OF TURBINE WAS RUBBING DUE TO SOUND COMING FROM TURBINE WHEN ROTOR WAS TURNED BACKWARDS. TURBINE WAS REMOVED AND DISASSEMBLED. IT WAS FOUND THAT THE 4TH STAGE NOZZLE #4 BLADE PATH HAD DISBONDED AND WAS RUBBING THE #4 TURBINE WHEEL OUTER DIAMETER KNIFE EDGES CREATING DRAG THAT WAS CAUSING  PROBLEM WITH MAIN ROTOR NOT TURNING ON START. DISBONDING WAS IN APPROXIMATELY 25 SEPARATE SPOTS SPACED AROUND CIRCUMFRENCE OF BLADE PATH, WITH THE LARGEST SPOT BEING AROUND ONE QUARTER INCH IN DIAMETER, ROUGHLY ROUND IN SHAPE AND RAISED ENOUGH TO CONTACT THE WHEEL OUTER DIAMETER. THIS CONDITION WOULD APPEAR TO B
